Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 71, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 1, 2015, 2:37 AM PDT. It took effect at Jul 1, 2015, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2015, 2:37 AM PDT (09:37 UTC)
- In effect from
- Jul 1, 2015, 12:00 PM PDT
- Expired
- Jul 1, 2015, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
236 WHUS76 KMTR 010937 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 237 AM PDT WED JUL 1 2015 PZZ570-011045- /O.CAN.KMTR.SC.Y.0070.000000T0000Z-150701T1000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 237 AM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ530-011745- /O.NEW.KMTR.SC.Y.0071.150701T1900Z-150702T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 237 AM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
038 WHUS76 KMTR 011556 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 856 AM PDT WED JUL 1 2015 PZZ530-020000- /O.CON.KMTR.SC.Y.0071.150701T1900Z-150702T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 856 AM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
463 WHUS76 KMTR 012104 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 204 PM PDT WED JUL 1 2015 PZZ530-020400- /O.CON.KMTR.SC.Y.0071.000000T0000Z-150702T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 204 PM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
011 WHUS76 KMTR 020355 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 855 PM PDT WED JUL 1 2015 PZZ530-020500- /O.EXP.KMTR.SC.Y.0071.000000T0000Z-150702T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 855 PM PDT WED JUL 1 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 10:43 PM PDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 30, 10:43 PM PDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1043 PM PDT TUE JUN 30 2015
.SYNOPSIS...HOT WEATHER EXPECTED ONCE AGAIN TOMORROW...ESPECIALLY
ACROSS INLAND PORTIONS OF THE FORECAST AREA. COOLER TEMPERATURES
ARE ANTICIPATED THURSDAY THROUGH SUNDAY. UPPER LEVEL MOISTURE
WILL ALSO MAKE ITS WAY TOWARD OUR AREA WEDNESDAY AND THURSDAY
WHICH COULD LEAD TO A FEW SHOWERS AND ISOLATED THUNDERSTORMS
MAINLY OVER THE MOUNTAINS AND INTERIOR VALLEYS.
&&
.DISCUSSION...AS OF 8:45 PM PDT TUESDAY...UPPER LEVEL HIGH OVER
UTAH AND NEVADA CONTINUES TO BUILD WESTWARD INTO CALIFORNIA. THIS
BROUGHT AN ADDITIONAL 10 TO 15 DEGREES OF WARMING OVER THE
INTERIOR VALLEYS TODAY. BRADLEY IN SOUTHERN MONTEREY COUNTY
REACHED 109 WHILE LIVERMORE REACHED 108. GILROY WAS THE ONLY
RECORD TODAY AT 103. COASTAL AREAS WERE MUCH COOLER THANKS TO A
SHALLOW MARINE LAYER BUT EVEN THOSE AREAS SAW MORE SUN THAN USUAL
AND WARMED UP AS MUCH AS SEVERAL DEGREES OVER MONDAY.
MORE HOT WEATHER IS EXPECTED WEDNESDAY. SOUTHEAST FLOW ALOFT WILL
BRING SOME MONSOONAL MOISTURE INTO THE SOUTHERN PART OF THE CWA.
THERE IS A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS MAINLY OVER
THE HILLS OF MONTEREY AND SAN BENITO COUNTIES WEDNESDAY AFTERNOON.
BY EARLY EVENING THE SHOWERS THREAT EXTENDS INTO THE SANTA CRUZ
MOUNTAINS. HUMIDITIES ARE EXPECTED TO BE HIGHER ON WEDNESDAY SO
THE HEAT INDEX COULD BE A LITTLE HIGHER. IN OTHER WORDS ASSUMING
TEMPERATURES WILL BE AS HOT AS TUESDAY IT MAY ACTUALLY FEEL A
BIT HOTTER. A HEAT ADVISORY IS IN EFFECT FOR WEDNESDAY.
THE UPPER HIGH WILL MOVE NORTHWEST ON THURSDAY BRINGING COOLER
TEMPERATURES TO THE AREA. MOISTURE WILL SPREAD FURTHER NORTH
THURSDAY SO SLIGHT SHOWER CHANCES WILL EXTEND OVER MOST OF THE
MOUNTAINS AND INLAND AREAS OF THE CWA. CURRENTLY EXPECTING ABOUT A
5-10 DEGREE COOLDOWN ON THURSDAY.
THE UPPER HIGH WILL WEAKEN AND SHIFT EAST OVER THE WEEKEND.
THE MARINE LAYER WILL DEEPEN AND MOISTURE WILL SHIFT EASTWARD OUT
OF THE AREA. THIS WILL BRING A LITTLE MORE COOLING TO THE AREA
OVER THE WEEKEND.
&&
.AVIATION...AS OF 10:43 PM PDT TUESDAY... HIGH PRESSURE OVER THE
AREA WILL MAINTAIN MAINLY CLEAR CONDITIONS ACROSS AREA TERMINALS
AND WILL CONTINUE TO COMPRESS THE MARINE LAYER. COASTAL TERMINALS
SUCH AS KMRY...KSNS...KHAF...KWVI.WILL BE THE ONLY TERMINALS TO
SEE CIGS TONIGHT. THE SHALLOW MARINE LAYER WILL KEEP LOW CLOUDS
CONFINED TO THE COASTLINE. LIGHT ONSHORE FLOW WILL CONTINUE
THROUGH THE FORECAST PERIOD.
VICINITY OF KSFO... VFR AND LIGHT WINDS
KSFO BRIDGE APPROACH... SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...LIFR CIGS WILL CONTINUE THROUGH THE
NIGHT WITH CLEARING EXPECTED AROUND 16Z WEDNESDAY. LIGHT AND
VARIABLE WINDS EXPECTED OVERNIGHT.
&&
.CLIMATE...RECORD HIGHS FOR JUNE 30 AND JULY 1 FOR SELECTED
LOCATIONS.
.SF BAY AREA.................JUNE 30............JULY 1
KENTFIELD..................106/1972...........103/1996
SAN RAFAEL..................98/1999............99/1991
NAPA.......................105/1972...........103/1972
SAN FRANCISCO...............93/1996............92/1991
SFO AIRPORT.................92/1996............99/1985
OAKLAND DOWNTOWN............90/1972............92/1984
OAKLAND AIRPORT.............90/1950............90/1985
RICHMOND....................91/1996............97/1985
LIVERMORE..................112/1972...........110/1950
MOUNTAIN VIEW...............91/1972............97/1985
SAN JOSE...................100/1996...........102/1985
GILROY......................98/1999...........108/1972
MONTEREY BAY AREA............JUNE 30............JULY 1
MONTEREY....................89/1996............96/1985
SANTA CRUZ..................98/1996............99/1970
SALINAS.....................94/1996............85/1996
SALINAS AIRPORT.............97/1996............88/1991
KING CITY..................109/1950...........105/1985
&&
.MARINE...AS OF 9:00 PM PDT TUESDAY...HIGH PRESSURE OVER THE
REGION WILL MAINTAIN LIGHT WINDS AND SEAS ACROSS THE COASTAL
WATERS THROUGH THE FORECAST PERIOD. WESTERLY WINDS WILL TURN TO
THE SOUTHWEST DURING THE LATER HALF OF THE WEEK AS THE PATTERN
SHIFTS OVER THE REGION.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...HEAT ADVISORY...NORTH BAY AREA...EAST BAY AREA AND THE
SANTA CLARA VALLEY.
SCA...PT ARENA TO PIGEON PT 10-60 NM UNTIL 3 AM
&&
PUBLIC FORECAST: W PI
AVIATION: CW
MARINE: CW
CLIMATE: BELL
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Jun 30, 5:04 AM PDT, 21 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 504 AM PDT TUE JUN 30 2015 CAZ506-507-510>513-516>518-528-PZZ530-531-011215- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE-SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 504 AM PDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND PACIFIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A BUILDING RIDGE OF HIGH PRESSURE WILL LEAD TO VERY WARM INLAND TEMPERATURES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE RIDGE OF HIGH PRESSURE WILL LEAD TO VERY WARM INLAND READINGS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT...
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.